Alert archive / Texas / River Flood Warnings in 2022

River Flood Warning 13, NWS Midland/Odessa, TX

August 24, 2022Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Aug 24, 2022, 6:33 AM CDT for Presidio County, Texas. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Aug 24, 2022, 6:33 AM CDT (11:33 UTC)
Expired
Aug 25, 2022, 1:52 PM CDT
In force
31 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Minor

County Presidio County, TX

The river

Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

280 
WGUS44 KMAF 241133
FLWMAF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
633 AM CDT Wed Aug 24 2022

...The National Weather Service in Midland/Odessa TX has issued a 
Flood Warning for the following rivers in Texas...

  Rio Grande below Presidio 5SE affecting Presidio County.

.Thunderstorms have produced very heavy rainfall over the past few 
days in Mexico over the Rio Conchos basin.  As a result, very high 
flows are coming out of the Rio Conchos into the Rio Grande at 
Presidio.  This activity will continue at least over the next few 
days. Additional rainfall over the next few days could result in 
additional rises and/or flooding.

For the Rio Grande...including Presidio International Bridge, 
Presidio 5SE...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 800 PM CDT.

&&


TXC377-250200-
/O.NEW.KMAF.FL.W.0013.220824T1133Z-220825T1800Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.220825T0600Z.NO/
633 AM CDT Wed Aug 24 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rio Grande below Presidio 5SE.

* WHEN...From this morning to early tomorrow afternoon.

* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
  At 11.0 feet (3.4 meters), minor flooding continues along the 
  river.  Irrigation pumps may need to be removed.  No threats to 
  residences or other structures are known to occur.
  At 13.0 feet (4.0 meters), the river reaches moderate flood 
  stage.  Farmland near the river will be inundated.  Water may 
  begin flooding low lying areas of FM 170.

* ADDITIONAL DETAILS...
  - At 6:15 AM CDT Wednesday the stage was 10.6 feet (3.2
    meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 AM CDT Wednesday was 13.2 feet (4.0 meters).
  - Forecast...The river will rise to 11.8 feet (3.6 meters) late
    this morning. It will then fall below flood stage just after
    midnight tonight to 6.3 feet (1.9 meters) late tomorrow
    evening. It will rise to 6.4 feet (2.0 meters) Friday
    morning. It will then fall to 6.3 feet (1.9 meters) late
    Friday morning. It will rise to 6.5 feet (2.0 meters) Friday
    evening. It will then fall again and remain below flood
    stage.
  - Flood stage is 9.0 feet (2.7 meters).
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

               Fld   Observed        Wed   Wed   Thu   Thu
Location       Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Presidio 5SE 9.0   10.6  Wed 6am   11.6  10.2  9.0   7.5

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Wed   Wed   Thu   Thu
Location       Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Presidio 5SE 2.7   3.2   Wed 6am   3.5   3.1   2.7   2.3


&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401


$$

Samantha Zuber
3 follow-up statements
345 
WGUS84 KMAF 241346
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
846 AM CDT Wed Aug 24 2022

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande below Presidio 5SE affecting Presidio County.

.Thunderstorms have produced very heavy rainfall over the past few 
days in Mexico over the Rio Conchos basin.  As a result, very high 
flows are coming out of the Rio Conchos into the Rio Grande at 
Presidio.  Additional rainfall over the next few days could result in
additional rises and/or flooding.

For the Rio Grande...including Presidio 5S...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 845 PM CDT.

&&


TXC377-250200-
/O.EXT.KMAF.FL.W.0013.000000T0000Z-220825T1348Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.220825T0148Z.NO/
846 AM CDT Wed Aug 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rio Grande below Presidio 5SE.

* WHEN...Until tomorrow morning.

* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
  At 11.0 feet (3.4 meters), minor flooding continues along the 
  river.  Irrigation pumps may need to be removed.  No threats to 
  residences or other structures are known to occur.
  At 13.0 feet (4.0 meters), the river reaches moderate flood 
  stage.  Farmland near the river will be inundated.  Water may 
  begin flooding low lying areas of FM 170.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Wednesday the stage was 10.9 feet (3.3
    meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 AM CDT Wednesday was 13.2 feet (4.0 meters).
  - Forecast...The river will fall below flood stage this evening
    to 8.8 feet (2.7 meters) just after midnight tonight. It will
    then rise to 8.9 feet (2.7 meters) late tonight. It will fall
    to 7.0 feet (2.1 meters) late tomorrow evening. It will then
    rise to 7.2 feet (2.2 meters) early Friday morning. It will
    fall again and remain below flood stage.
  - Flood stage is 9.0 feet (2.7 meters).
  - Flood History...This crest compares to a previous crest of
    11.5 feet (3.5 meters) on 08/20/2022.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

               Fld   Observed        Wed   Wed   Thu   Thu
Location       Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Presidio 5SE 9.0   10.9  Wed 8am   11.0  9.3   8.8   8.6

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Wed   Wed   Thu   Thu
Location       Stg   Stg   Day/Time  1pm   7pm   1am   7am

Rio Grande
  Presidio 5SE 2.7   3.3   Wed 8am   3.4   2.8   2.7   2.6


&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401


$$

Gregory Murdoch
568 
WGUS84 KMAF 250101
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
801 PM CDT Wed Aug 24 2022

...The Flood Warning is extended for the following rivers in Texas...

  Rio Grande below Presidio 5SE affecting Presidio County.

  Rio Grande at Presidio International Bridge affecting Presidio 
  County.

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Castolon affecting Brewster County.

  Rio Grande at Johnson Ranch affecting Brewster County.

  Rio Grande at Boquillas affecting Brewster County.

For the Rio Grande...including Johnson Ranch, Castolon, Presidio 
5SE, Presidio International Bridge, Boquillas...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

To escape rising water, take the shortest path to higher ground.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM CDT.

&&


TXC043-250215-
/O.CAN.KMAF.FL.W.0015.000000T0000Z-220825T0101Z/
/CSTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Wed Aug 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rio Grande at Castolon.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 12.5 feet (3.8
    meters).
  - Forecast...The river is expected to rise to a crest of 13.5
    feet (4.1 meters) tomorrow morning.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

           Fld   Observed        Thu   Thu   Thu   Thu
Location   Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Castolon 15.0  12.5  Wed 7pm   13.1  13.5  13.4  12.8

Below are the latest river stages and forecasts (meters):

           Fld   Observed        Thu   Thu   Thu   Thu
Location   Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Castolon 4.6   3.8   Wed 7pm   4.0   4.1   4.1   3.9


&&

LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340
      2900 10349


$$

TXC043-250215-
/O.CAN.KMAF.FL.W.0016.220825T1216Z-220825T0101Z/
/TELT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Wed Aug 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rio Grande at Johnson Ranch.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 11.0 feet (3.4
    meters).
  - Forecast...The river is expected to rise to a crest of 12.6
    feet (3.8 meters) late tomorrow evening.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                Fld   Observed        Thu   Thu   Thu   Thu
Location        Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Johnson Ranch 15.0  11.0  Wed 7pm   11.7  12.1  12.3  12.5

Below are the latest river stages and forecasts (meters):

                Fld   Observed        Thu   Thu   Thu   Thu
Location        Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Johnson Ranch 4.6   3.4   Wed 7pm   3.6   3.7   3.8   3.8


&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305
      2895 10338


$$

TXC043-250215-
/O.CAN.KMAF.FL.W.0014.220825T1820Z-220825T0101Z/
/BOQT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Wed Aug 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rio Grande at Boquillas.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Wednesday the stage was 10.7 feet (3.3
    meters).
  - Forecast...The river will rise to 10.9 feet (3.3 meters) just
    after midnight tonight. It will then fall to 10.4 feet (3.2
    meters) tomorrow afternoon. It will rise to 10.5 feet (3.2
    meters) tomorrow evening. It will then fall again and remain
    below flood stage.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

            Fld   Observed        Thu   Thu   Fri   Fri
Location    Stg   Stg   Day/Time  1am   1pm   1am   1pm

Rio Grande
  Boquillas 13.0  10.7  Wed 7pm   10.9  10.4  10.4  9.6

Below are the latest river stages and forecasts (meters):

            Fld   Observed        Thu   Thu   Fri   Fri
Location    Stg   Stg   Day/Time  1am   1pm   1am   1pm

Rio Grande
  Boquillas 4.0   3.3   Wed 7pm   3.3   3.2   3.2   2.9


&&

LAT...LON 2896 10305 2915 10312 2940 10294 2986 10268
      2986 10247 2969 10238 2965 10263 2931 10279
      2912 10292


$$

TXC377-251315-
/O.EXT.KMAF.FL.W.0013.000000T0000Z-220825T2140Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.220825T0940Z.NO/
801 PM CDT Wed Aug 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rio Grande below Presidio 5SE.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.
  At 11.0 feet (3.4 meters), minor flooding continues along the 
  river.  Irrigation pumps may need to be removed.  No threats to 
  residences or other structures are known to occur.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 10.9 feet (3.3
    meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Wednesday was 13.2 feet (4.0 meters).
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 4.8 feet (1.5 meters)
    Monday evening.
  - Flood stage is 9.0 feet (2.7 meters).
  - Flood History...This crest compares to a previous crest of
    11.5 feet (3.5 meters) on 08/23/2022.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

               Fld   Observed        Thu   Thu   Thu   Thu
Location       Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Presidio 5SE 9.0   10.9  Wed 7pm   10.1  8.3   8.2   8.2

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Thu   Thu   Thu   Thu
Location       Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Presidio 5SE 2.7   3.3   Wed 7pm   3.1   2.5   2.5   2.5


&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401


$$

TXC377-251315-
/O.EXT.KMAF.FL.W.0012.000000T0000Z-220825T1633Z/
/PRST2.1.ER.220824T0320Z.220824T1430Z.220825T0433Z.NO/
801 PM CDT Wed Aug 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Rio Grande at Presidio International Bridge.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull, 
  after which the flood plain between the levees begins to flood.  
  No damage is expected.
  At 15.5 feet (4.7 meters), the river reaches minor flood stage, 
  and flooding between the levees occurs.  No damage to structures 
  is expected.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 17.3 feet (5.3
    meters).
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Wednesday was 19.8 feet (6.0 meters).
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 9.8 feet (3.0
    meters) Monday evening.
  - Flood stage is 15.5 feet (4.7 meters).
  - Flood History...This crest compares to a previous crest of
    17.2 feet (5.2 meters) on 08/22/2022.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

                       Fld   Observed        Thu   Thu   Thu   Thu
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Presidio Internation 15.5  17.3  Wed 7pm   14.9  12.6  14.6  13.5

Below are the latest river stages and forecasts (meters):

                       Fld   Observed        Thu   Thu   Thu   Thu
Location               Stg   Stg   Day/Time  1am   7am   1pm   7pm

Rio Grande
  Presidio Internation 4.7   5.3   Wed 7pm   4.5   3.8   4.5   4.1


&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
      2949 10443


$$

David Munyan
796 
WGUS84 KMAF 251852
FLSMAF

Flood Statement
National Weather Service Midland/Odessa TX
152 PM CDT Thu Aug 25 2022

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande below Presidio 5SE affecting Presidio County.

  Rio Grande at Castolon affecting Brewster County.

.Heavy rainfall in the Rio Grande and Rio Conchos basins have 
resulted in elevated flows on the Rio Grande, including minor flood 
in some places.

TXC377-252000-
/O.CAN.KMAF.FL.W.0013.000000T0000Z-220825T1852Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.000000T0000Z.NO/
152 PM CDT Thu Aug 25 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rio Grande below Presidio 5SE.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Thursday the stage was 7.6 feet (2.3 meters).
  - Forecast...The river is expected to rise to a crest of 8.6
    feet (2.6 meters) this evening.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

               Fld   Observed        Thu   Fri   Fri   Fri
Location       Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio 5SE 9.0   7.6   Thu 1pm   8.6   8.2   7.4   7.0

Below are the latest river stages and forecasts (meters):

               Fld   Observed        Thu   Fri   Fri   Fri
Location       Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Presidio 5SE 2.7   2.3   Thu 1pm   2.6   2.5   2.3   2.1


&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
      2923 10358 2909 10366 2923 10401


$$

TXC043-252000-
/O.CAN.KMAF.FL.W.0017.220825T2015Z-220825T1852Z/
/CSTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
152 PM CDT Thu Aug 25 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rio Grande at Castolon.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Thursday the stage was 14.0 feet (4.3 meters).
  - Forecast...The river is expected to fall to 6.2 feet (1.9
    meters) early Tuesday afternoon.
  - http://www.weather.gov/safety/flood

&&

Below are the latest river stages and forecasts (feet):

           Fld   Observed        Thu   Fri   Fri   Fri
Location   Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Castolon 15.0  14.0  Thu 1pm   12.6  12.2  12.8  12.0

Below are the latest river stages and forecasts (meters):

           Fld   Observed        Thu   Fri   Fri   Fri
Location   Stg   Stg   Day/Time  7pm   1am   7am   1pm

Rio Grande
  Castolon 4.6   4.3   Thu 1pm   3.8   3.7   3.9   3.7


&&

LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340
      2900 10349


$$

James DeBerry

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Aug 24, 3:32 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 24, 3:32 AM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
332 AM CDT Wed Aug 24 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Thursday afternoon)
Issued at 327 AM CDT Wed Aug 24 2022

Upper ridge today extends from the Atlantic, across the southwestern
half of TX, northward across the 4 Corners region.  A low sits over
WA and a broad trough is located over the NE States.  The WA low
will spin in place today before tracking E along the US/Canadian
border Thursday.

Should be a little warmer today in the mid to upper 80s but still
several degrees below normal. Similar temps Thursday. Morning lows
mainly in the 60s.

Rain chances today and tonight will be primarily south of the Pecos
River with best chance over the Davis Mtns down across the Marfa
Plateau. On Thursday rain chances extend northward from the Big Bend
into the Upper Trans Pecos and Southern Permian Basin.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 327 AM CDT Wed Aug 24 2022

No significant changes to the long term forecast. An upper ridge
will be building in across the west, ushering in drier and warmer
conditions for much of the region under northerly flow aloft. Drier
air in the mid and upper levels across SE New Mexico and the Permian
Basin will hinder storm chances on Friday, so any precipitation will
be localized south of I-10, mainly in the vicinity of the higher
terrain. While PWs on Friday will only be ~1.00", slow moving storms
and some heavy rainfall may lead to localized flooding given that
grounds remain fairly saturated.

On Saturday, a shortwave trough is expected to move through the
Panhandle and looks to bring moisture back to the region.
Temperatures by this point will return to near normal, in the low
90s for most. Winds aloft will shift more westerly, and thunderstorm
chances will increase across SE New Mexico and the western mountain
ranges. Lee troughing on Sunday will increase southerly surface flow
over the area and temperatures will finally peak just above normal
in the mid 90s. These temperatures on Sunday will be dependent on
cloud cover as a second shortwave will move across the region and
the lower levels will become saturated again, increasing storm
chances area-wide for Sunday and Monday. Beyond Monday, cooler
temperatures look to continue and with ample moisture in place,
there will be the possibility for afternoon storms through the
middle of next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1242 AM CDT Wed Aug 24 2022

Have considerable clouds in the 6-8000ft level and these will be
increasing from the west through the overnight hours but should
remain VFR. Evening showers and storms have died out and expect
redevelopment today to be confined to the southern counties, FST
would be the nearest TAF site but have not included at this time.
Wind will remain NE to E.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               87  69  89  70 /  20  10  10   0
Carlsbad                 86  66  88  67 /  10  10  10   0
Dryden                   88  72  87  72 /  30  30  50  10
Fort Stockton            87  69  87  69 /  20  20  30  10
Guadalupe Pass           77  63  79  64 /  20  10  20   0
Hobbs                    84  64  87  65 /   0   0  20   0
Marfa                    79  61  81  60 /  60  30  50  20
Midland Intl Airport     87  68  88  68 /  10  10  20  10
Odessa                   87  69  88  69 /  10  10  20  10
Wink                     89  69  89  70 /  10  10  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...72
LONG TERM....88
AVIATION...72
Hazardous weather outlook, Aug 24, 2:31 AM CDT, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
231 AM CDT Wed Aug 24 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-250745-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
231 AM CDT Wed Aug 24 2022 /131 AM MDT Wed Aug 24 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

Thunderstorms are expected this afternoon and tonight mainly south
of I-10. The main concern with these storms will be heavy rain that
could produce local flooding and flash flooding, as well as river
flooding along the Rio Grande and parts of the Pecos east of Artesia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are possible through Thursday, especially
across the Trans Pecos, and may produce heavy rainfall which could
result in additional flooding and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 9:33 PM CDTAreal Flood AdvisoryMAFBrewster117 min
Aug 24, 6:32 AM CDTRiver Flood WarningMAFPresidio29 hr
Aug 24, 8:52 AM CDTRiver Flood WarningMAFBrewster70 hr
Aug 24, 8:54 AM CDTRiver Flood WarningMAFBrewster55 hr
Aug 24, 8:55 AM CDTRiver Flood WarningMAFBrewster45 hr

Nearby

River Flood Warnings in Texas, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.